# SDR DHL9870722C

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, 3 DENTS IN EMPENNAGE SKIN JUST ABOVE STR 8R, ONE AT BS 1275 AND TWO AT BS 1285.  CUT OUT DAMAGED AREAS AND INSTALLED DOUBLER REPAIR PER SRM 53-30-3, 27 X 17.  N/R 4845
